MathSciNet Relay Station
MathSciNet bibliographic data
MR2052403 34B20 (34B24 34C11 47E05)
Brown, R. C. A limit-point criterion for a class of Sturm-Liouville operators defined in $L\sp p$-spaces. Proc. Amer. Math. Soc. 132 (2004), no. 8, 2273–2280 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement